Advertisement

Analysis Mathematica

, Volume 14, Issue 4, pp 287–294 | Cite as

The Dual of the martingale Hardy space ℋΦ with general Young function Φwith general Young function Φ

  • Bui Khoi Dam
Article

Keywords

Hardy Space Young Function Martingale Hardy Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Пространство, сопряж енное пространству Х арди мартингалов с общей функцией Юнга

Abstract

Согласно известному результату Фефферма на на [10], сопряженным для прос транства Харди мартингалов ℋ1 является пространст во ВМО. Гарсиа [4] ввел поняти е т ак называемыхKq-пространств, и доказ ал, что при 1≦p≦2 сопряже нным для ℋpp служит простра нствоKq, гдеq=p/p−1)(q=+∞, еслиp=1 иK=В МО). Цель настоящей работы — доказать справедливость этог о результата для всехp с условием ¹<р<∞. Более о бщо, мы доказывали, что для пространства Харди ℋΦ, гдеΦ — функци я Юнга конечной степенир, с опряженным является пространст воKΨ. Здесьψ ɛ функция, сопряженная (дополни тельная) кФ в смысле Юнга, и ее степеньq так же конечна.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    N. L. Bassily andJ. Mogyoródi, On theK Φ-spaces with general Young functionΦ, Annales Univ. Sci. Budapest., Sec. Math.,27 (1985), 205–214.Google Scholar
  2. [2]
    D. L. Burkholder, Distribution function inequalities for martingales,Ann. of Probab.,1 (1973), 19–42.Google Scholar
  3. [3]
    C. Fefferman, Characterizations of bounded mean oscillation,Bull. Amer. Math. Soc.,77 (1971), 587–588.Google Scholar
  4. [4]
    A. M. Garsia,Martingale inequalities, Benjamin (Reading, Massachusetts, 1973).Google Scholar
  5. [5]
    S. Ishak andJ. Mogyoródi, On the generalization of the Fefferman-Garsia inequality, Stochastic Differential Systems,Lecture Notes in Control and Information Sciences. Vol. 36, 85–97, Springer (Berlin, 1981).Google Scholar
  6. [6]
    S. Ishak andJ. Mogyoródi, On theP Φ-spaces and the generalization of Herz's and Fefferman's inequalities, I, II, III. Studia Sci. Math. Hungar.,17 (1982), 229–234;18 (1983), 205–210;18 (1983), 211– 219.Google Scholar
  7. [7]
    J. Mogyoródi, Remark on a theorem of J. Neveu,Annales Univ. Sci. Budapest., Sec. Math.,21 (1978), 77–81.Google Scholar
  8. [8]
    J. Mogyoródi, Linear functionals on Hardy spaces,Annales Univ. Sci. Budapest., Sec. Math.,26 (1983), 161–174.Google Scholar
  9. [9]
    J. Mogyoródi andT. F. Móri, Necessary and sufficient condition for the maximal inequality of convex Young functions,Acta Sci. Math.,45 (1983), 325–332.Google Scholar
  10. [10]
    J. Neveu,Discrete parameter martingales, North-Holland (Amsterdam, 1975).Google Scholar
  11. [11]
    F.Schipp, The dual space of martingale VMO space,Proc. 3 rd Pannonian Symp. Math. Stat., Visegrád, Hungary (1982), 305– 311.Google Scholar

Copyright information

© Akadémiai Kiadó 1988

Authors and Affiliations

  • Bui Khoi Dam
    • 1
  1. 1.Dept. of Prob. Theory and StatisticsUniv. Elte, BudapestBudapestHungary

Personalised recommendations